# SDR AALA202511187087

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737-8
- Aircraft serial: 44475
- Aircraft time: 15,357 hours, 5,732 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Not Opened
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR IS DIFFICULT TO OPEN. TIGHTENED LOOSE SCREWS ON UPPER DOOR SILL AND DOOR. PER GPM 17-11-4. OPERATIONAL CHECK GOOD.
